# SDR SIMA20151002007

- Difficulty date: October 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD LOWER YOKE, FWD SIDE IS CRACKED.  REMOVED DAMAGED YOKE FITTING & PREPPED SERVICEABLE FITTING IAW EM-54MR-386.
